# SDR QXEA0101426

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4031
- Aircraft time: 1,162 hours, 1,375 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORE RUDDER CRACKED WITH PIECE MISSING AT TOP CLOSING RIB, PIECE OVERLAPPING AFT RUDDER. FABRICATED NEW RIB FROM .040 2024T3. ALODINED, PRIMED, PAINTED AND INSTALLED END CAP IAW E.A. 6-55-03.
